I have ADHD and my Dr recently diagnosed me with anxiety, depression and insomnia
First and foremost if your Dr is aware of all current medications, it is safe. I've been on all of those in the past, and they hv their main purpose. Vyvance is usually taken first thing in morning, being controlled release , by bedtime it's safe to say your body will be ok to ingest trazadone for sleep aid. Antidepressants are often prescribed together with these medications. For my own peace of mind, I often would wait an hour or so after adhd med to take antidepressant. Just made me feel safer, but everyone has their little mental quirks that help a bit in smoothing their own anxiety wrinkles :-) I wish you good luck that they do their job and help you feel better all around. Hugz
Hi, i agree, if the same doctor has prescribed these medications, then i'm sure they know what they are doing. I too am on a combination of medications, which if cross matched, look pretty scary, but sometimes the benefits outweigh the risks. However, it wouldn't hurt to know the side effect symptoms to look out for just in case the medications do interact badly... https://www.drugs.com/interactions-check.php?drug_list=679-0,2228-0,1475-2533
If you are concerned about anything, please speak with your doctor...
Trust your doc, that being said, there are a lot of people out there that take some form of what you are taking. (for me it's Effexor, Adderall, and Ativan) I hope soon you will feel much better! Good luck to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Apr 2018 • 1 answer
Updated 19 Jan 2011 • 2 answers
Vyvanse - Hi, I've recently started taking Vyvance. I have ADD inattentive type. But it seems as if?
Updated 28 Nov 2011 • 2 answers
Updated 4 Oct 2017 • 4 answers
Updated 2 Jun 2015 • 1 answer